<  Back to the Polytechnique Montréal portal

Seamless Mobility Management Schemes for IPv6-based Wireless Networks

Li Jun Zhang, Wei Kian Chen, Yan Zhang, Alejandro Quintero and Samuel Pierre

Article (2014)

An external link is available for this item
Department: Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/11374/
Journal Title: Mobile Networks & Applications (vol. 19, no. 6)
Publisher: Springer
DOI: 10.1007/s11036-014-0540-9
Official URL: https://doi.org/10.1007/s11036-014-0540-9
Date Deposited: 18 Apr 2023 15:09
Last Modified: 18 Apr 2023 15:09
Cite in APA 7: Zhang, L. J., Chen, W. K., Zhang, Y., Quintero, A., & Pierre, S. (2014). Seamless Mobility Management Schemes for IPv6-based Wireless Networks. Mobile Networks & Applications, 19(6), 745-757. https://doi.org/10.1007/s11036-014-0540-9

Statistics

Dimensions

Repository Staff Only

View Item View Item